# SDR SCNA20201201389

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947.5, RBL 50 WL 208 FLOOR BEAM UPPER CAP HAS CORROSION.  CORROSION ON STA 947.5 FLOOR BEAM UPPER CHORD RBL 50, WL 208 FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-51-1A-1 FIG 104 DETAIL C.  REMOVED DAMAGE AND REPAIRED, IAW SRM 53-70-51-2R-5.
